# SDR QXEA200601375

- Difficulty date: June 1, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 11,788 hours, 12,090 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI-ON FLIGHT 22431, RETURNED TO GATE, STANDBY PITOT HEAT CAUTION LIGHT ILLUMINATED WITH CIRCUIT BREAKER POPPED OUT. MAINTENANCE RESET CIRCUIT BREAKER L7 SYSTEM. CHECKS GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
